Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 3, Issue 1, Pages 69-77
http://dx.doi.org/10.1155/S0161171280000051

Existence theorem for the difference equation Yn+12Yn+Yn1=h2f(yn)

Department of Physics-Mathematics, Université de Moncton, Moncton, N. B., Canada

Received 27 November 1978

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Weil, “Existence theorem for the difference equation ,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 1, pp. 69-77, 1980. https://doi.org/10.1155/S0161171280000051.